# SDR FDEA2020071091162

- Difficulty date: June 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: AJC759351
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - ACCESS PANEL 363ML FOUND CUT OUT CRACKED UPON PANEL REMOVAL. AT   STATION 2164 LEFT HAND , ZID = 72.0 , XID = 9.0 . ACCESS PANEL 363ML AT STATION 2164 LEFT HAND ZID = 72.0  XID = 9.0 CRACK FRAME   REMOVED AND REPLACED AS PER EA # 1-5500-T0354594P1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
